Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil side effects - bloating/puffy/water retentio uncouth

Posted by SLS on October 20, 2011, at 11:24:38

In reply to Paxil side effects - bloating/puffy/water retentio, posted by uncouth on October 20, 2011, at 10:45:20

> Hi,
>
> I have been on other SSRIs, but the past week and a half have been on Paxil at 25mg, now just going up to 50mg. I have been exercising every single day, high intensity. Usually I start to see myself slimming down a bit, even if its barely noticable, but the past few days I have been noticing myself seem a little puffy or fatter...does paxil cause edema, water retention at all? Differentially moreso than other SSRIs which have never given me this problem? Or bloating?
>
> Why is that?
>
> Or maybe I am imagining it. I can't afford to look any fatter, and i'm trying my hardest to lose weight now, so water retention is a bad deal. I think i'm going to go back on a low-carb diet though, that always helps.


Not good news, I'm afraid.

Paxil is the SSRI that is associated with the greatest amount of weight-gain. I'm pretty sure that it is all fat. I don't know what to tell you regarding water retention.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1000302
URL: http://www.dr-bob.org/babble/20111016/msgs/1000313.html